Bulletin of the American Mathematical Society

A geometric proof of Ryll-Nardzewski's fixed point theorem

I. Namioka and E. Asplund

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 73, Number 3 (1967), 443-445.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Namioka, I.; Asplund, E. A geometric proof of Ryll-Nardzewski's fixed point theorem. Bull. Amer. Math. Soc. 73 (1967), no. 3, 443--445. https://projecteuclid.org/euclid.bams/1183528861

Export citation


  • 1. N. Bourbaki Espaces vectoriels topologiques, Chapitres I-II, Hermann Paris, 1953.
  • 2. J. L. Kelley, I. Namioka, et al., Linear topological spaces, Van Nostrand, Princeton, N. J., 1963.
  • 3. J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1. No. 3 (1963), 139-148.
  • 4. C. Ryll-Nardzewski, On fixed points of semigroups of endomorphisms of linear spaces, Proc. Fifth Berkeley Symposium on Mathematical Statistics and Probability, (to appear).

See also

  • Errata: Errata. Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768.